Top Posters
Since Sunday
45
39
23
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 29
Rep: 0 0
2 months ago
When instructing the parents of a child who has received immunization in the vastus lateralis, which reaction is most common in the days after the administration?
A)Nausea, vomiting, and diarrhea
B)Rash and edema
C)Weakness and difficulty walking
D)Tenderness and redness at the site
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 158
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Pain, tenderness, and redness at the injection site are associated with the administration of immunizations. Nausea, vomiting, diarrhea, rash, edema, weakness, or difficulty walking are not general reactions to immunizations.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  306 People Browsing
Your Opinion
Who's your favorite biologist?
Votes: 38

Previous poll results: Where do you get your textbooks?
Related Images
 736
 142

▶️ Video: Electrocardiogram Examination

For a complete list of videos, visit our video library